I have flu like symptoms leg and back pain and its painful what can I do or buy to help
13 Apr 2010
ysc, yes there are, some came from this site and some I gave to someone else today as my oldest brother is a deputy in a county correctional institute. They have a detox protocol for people that are going to be in withdrawal two things you would need a prescription for and eveything else you can get at home. Clonidine is usually given. It is for high blood pressure because while in withdrawal your blood pressure will shoot up and give you some pretty bad headaches. The second med. is called phenergan it controls nausea and will aid you in getting some rest. So here goes you need Milk Thistle, Melatonin and valerian root. Immodium for diahrea. Alternate cool and lukewarm baths. NO sugars, no sports drinks etc. Gatorade is fine, Pedialite is better. Eat light lots of fresh fruit and veggies, some chicken broth. As soon as you are able you must exercise swimming is the best but I am in Florida, so that's easy for me to say. Last get rest whenever you can.
You may not be able to sleep all night so catch a few zzz's when you can and remember one last thing you might feel like you want to die, but you won't and "This too shall pass" Fall Queen
23 Feb 2013
Ok here it goes I am in this one with you. I just started detox today. My boss is into all kinds of natural herbal remedies. Sometimes we do have to sweet it out . Jazmine tea has been helping me and so has melatonin.
I'm not sure if you have a health foods store there but starting a 30 day detox to really make sure the junk is out once and for all.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Been taking lorcet 10s for about 9 months now. I dont wanna get addicted but they are the only thing that helps. My dr also gave me muscle ...
1 answer • 28 Jun 2010
..Hi there, I have tried to withdraw from heroin on at least four seperate occasions, without any?. degree of success what so ever. I have tried a ...
2 answers • 29 Sep 2010
I got out of detox over two weeks ago, and my last dose of 5 mg methadone was on the 23rd of October. Because I was in detox, I was on a 4 day taper ...
1 answer • 9 Nov 2010
... without getting too sick
1 answer • 1 Oct 2011